Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed period, taken Primolut N, test negative

iam 24 yrs marriage was on nov 13/2011..I am not having my periods even after taking Primolut N tablets .my last period was on 20th feb..after consulting doctor...iam not pregant alsoi have taken medicine for 5 days.after that i stoped it..after 3 days also iam not having periods were regular..and as soon as i want to be pregant...what to do?????pls heip me....
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
As your pregnancy test is negative, there is less possibility for pregnancy.
Progesterone pills will help in inducing withdrawal bleeding.
Sometimes it will take around one week after taking tablets to get withdrawal bleeding.
So, possibly you may get the withdrawal bleeding soon.
If you do not get periods even after 4 to 5 days, consult gynecologist once.
In that case, the possibilities are :
- Insufficient dosage of the tablets.
-Deficiency of both estrogen and progesterone.
So, you may get withdrawal bleeding with combined pills.
Take care.
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor